Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose

1 Issue per year


Mathematical Citation Quotient (MCQ) 2016: 0.56


Emerging Science

Open Access
Online
ISSN
2353-0626
See all formats and pricing
More options …

Global Existence and Stability for Neutral Functional Evolution Equations with State-Dependent Delay

Abdessalam Baliki
  • Corresponding author
  • Laboratory of Mathematics, University of Sidi Bel-Abbes, PO Box 89, 22000 Sidi Bel-Abbes, Algeria
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Mouffak Benchohra
  • Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-06-30 | DOI: https://doi.org/10.2478/msds-2014-0006

Abstract

In this paper we prove the global existence and attractivity of mild solutions for neutral semilinear evolution equations with state-dependent delay in a Banach space.

Keywords : Semilinear functional differential equations; mild solution; attractivity; evolution system; fixedpoint; infinite delay; infinite interval

AMS: : 34G20; 34K20; 34K30

References

  • [1] N.U. Ahmed, Semigroup Theory with Applications to Systems and Control, Pitman Research Notes in Mathematics Series, 246. Longman Scientific & Technical, Harlow John Wiley & Sons, Inc. New York, 1991. Google Scholar

  • [2] W.G. Aiello, H.I. Freedman, J. Wu, Analysis of a model representing stage-structured population growth with statedependent time delay. SIAM J. Appl. Math. 52 (3) (1992), 855–869. Google Scholar

  • [3] S. Baghli and M. Benchohra, Perturbed functional and neutral functional evolution equations with infinite delay in Fréchet spaces, Electron. J. Differential Equations 2008 (69) (2008), 1–19. Google Scholar

  • [4] S. Baghli and M. Benchohra, Global uniqueness results for partial functional and neutral functional evolution equations with infinite delay, Differential Integral Equations 23 (1&2) (2010), 31–50. Google Scholar

  • [5] S. Baghli and M. Benchohra, Existence results for semilinear neutral functional differential equations involving evolution operators in Fréchet spaces, Georgian Math. J. 17 (2010), 1072–9176. Google Scholar

  • [6] A. Caicedo, C. Cuevas, G. M. Mophou, and G. M. N’Guérékata, Asymptotic behavior of solutions of some semilinear functional differential and integro-differential equations with infinite delay in Banach spaces. J. Franklin Inst. 349 (2012), 1-24. Web of ScienceGoogle Scholar

  • [7] T. A. Burton and C. Kirk, A fixed point theorem of Krasnoselskii type, Math. Nachrichten 189 (1998), 23–31. Google Scholar

  • [8] C. Corduneanu, Integral Equations and Stability of Feedback Systems, Acadimic Press, New York, 1973. Google Scholar

  • [9] B.C. Dhage, V. Lakshmikantham, On global existence and attractivity results for nonlinear functional integral equations, Nonlinear Anal. 72 (2010), 2219-2227. Google Scholar

  • [10] J. P.C. dos Santos, On state-dependent delay partial neutral functional integro-differential equations, Appl. Math. Comput. 216 (2010) 1637–1644. Google Scholar

  • [11] K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York, 2000. Google Scholar

  • [12] X. Fu, Existence and stability of solutions to neutral equations with infinite delay, Electron. J. Differential Equations, Vol. 2013 (2013), No. 55, pp. 1–19. Google Scholar

  • [13] J. K. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York, 1977. Google Scholar

  • [14] J. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac. 21 (1978), 11–41. Google Scholar

  • [15] J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equation, Applied Mathematical Sciences 99, Springer-Verlag, New York, 1993. Google Scholar

  • [16] E. Hernández M. and M. A. McKibben, On state-dependent delay partial neutral functional-differential equations, Appl. Math. Comput. 186 (2007), 294–301. Google Scholar

  • [17] E. Hernández, M. A. McKibben and H. R. Henríquez, Existence results for partial neutral functional differential equations with state-dependent delay Math. Comput. Modelling 49 (2009), 1260–1267. Google Scholar

  • [18] Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Unbounded Delay, Springer-Verlag, Berlin, 1991. Google Scholar

  • [19] V. Kolmanovskii, and A. Myshkis, Introduction to the Theory and Application of Functional-Differential Equations. Kluwer Academic Publishers, Dordrecht, 1999. Google Scholar

  • [20] V. Lakshmikantham, L. Wen and B. Zhang, Theory of Differential Equations with Unbounded Delay, Kluwer Acad. Publ., Dordrecht, 1994. Google Scholar

  • [21] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. Google Scholar

  • [22] N. Van Minh, Gaston M. N’Guérékata, and C. Preda. On the asymptotic behavior of the solutions of semilinear nonautonomous equations. Semigroup Forum 87 (2013), 18-34. Web of ScienceGoogle Scholar

  • [23] J. Wu, Theory and Application of Partial Functional Differential Equations, Springer-Verlag, New York, 1996.Google Scholar

About the article

Received: 2013-11-22

Accepted: 2014-05-12

Published Online: 2014-06-30


Citation Information: Nonautonomous Dynamical Systems, ISSN (Online) 2353-0626, DOI: https://doi.org/10.2478/msds-2014-0006.

Export Citation

© 2014 Abdessalam Baliki and Mouffak Benchohra . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in